# SDR AALA200810130

- Difficulty date: October 28, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACH BOLTS, AFT CARGO, LEFT TIEDOWN TRACK AT STATION 1220 TO 1322.  INSTALLED NEW TIEDOWN TRACK FROM STATION 1220 TO 1322.
